Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The one-radius theorem is not true for bounded real-analytic functions


Author: K. Izuchi
Journal: Proc. Amer. Math. Soc. 103 (1988), 823-830
MSC: Primary 26E05; Secondary 32C05
DOI: https://doi.org/10.1090/S0002-9939-1988-0947666-X
MathSciNet review: 947666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exists a bounded real-analytic function on the unit ball which does not satisfy Rudin's one-radius theorem.


References [Enhancements On Off] (What's this?)

  • [1] Walter Rudin, Function theory in the unit ball of 𝐶ⁿ, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26E05, 32C05

Retrieve articles in all journals with MSC: 26E05, 32C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947666-X
Keywords: Real-analytic function, $ \mathcal{M}$-harmonic, invariant mean value property
Article copyright: © Copyright 1988 American Mathematical Society